Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Anesthesia

Hair Loss After Total Hip Surgery

01/07/2009

Question:

I am currently 43. In April 2008 I had a total hip replacement with a minimal complications. After a couple days of surgery I had to have 3 units of blood that were family donated just in case. Then when I got to go home I got an infection in the site that caused terrible fever in the whole left side and was taken to the ER and put on keflexin for infection. That is the surgery and the sum of the story now comes the question. A few months afterwards I started noticing hair loss. Could this be related and what can I do to help my hair stop falling out and grow back?

Answer:

Thank you for visiting NetWellness. A question similar to yours has been previously addressed. The links below will connect you to that information. NetWellness may also have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

Related Resources:

Does anesthesia cause hair loss?
Hair loss

For more information:

Go to the Anesthesia health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org